Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 18647, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/18647

Minimal closed sets and maximal closed sets

Department of Applied Mathematics, Fukuoka University, Nanakuma Jonan-ku, Fukuoka 814-0180, Japan

Received 20 December 2005; Revised 28 May 2006; Accepted 6 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fumie Nakaoka and Nobuyuki Oda, “Minimal closed sets and maximal closed sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 18647, 8 pages, 2006. https://doi.org/10.1155/IJMMS/2006/18647.